# SDR ALGAR52611AA1454

- Difficulty date: May 26, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: XAHSG
- Make and model: Bell 412EP
- Aircraft serial: 36473
- Aircraft time: 3,239 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412321104
- Part serial: AA1454
- Condition: Corroded
- Location: Mlg
- Part time: 899 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO CROSSTUBE BEYOND REPAIR LIMITS IN ZONE "C".
